Alert archive / Georgia / Tornado Warnings in 2021
Tornado Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Dec 30, 2021, 6:31 PM EST for Dodge County, Pulaski County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2021, 6:31 PM EST (23:31 UTC)
- Expired
- Dec 30, 2021, 6:45 PM EST
- In force
- 14 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 30, 2:05 PM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 451 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
534
WFUS52 KFFC 302331
TORFFC
GAC091-235-302345-
/O.NEW.KFFC.TO.W.0044.211230T2331Z-211230T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
631 PM EST Thu Dec 30 2021
The National Weather Service in Peachtree City has issued a
* Tornado Warning for...
West central Dodge County in central Georgia...
East central Pulaski County in central Georgia...
* Until 645 PM EST.
* At 630 PM EST, a severe thunderstorm capable of producing a tornado
was located near Baileys Park, or 8 miles southeast of
Hawkinsville, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eastman and Gresston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3218 8340 3229 8340 3229 8337 3227 8335
3228 8334 3229 8334 3228 8333 3229 8333
3229 8312 3214 8314
TIME...MOT...LOC 2330Z 275DEG 37KT 3224 8334
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$1 follow-up statement
350
WWUS52 KFFC 302344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
644 PM EST Thu Dec 30 2021
GAC091-235-302354-
/O.EXP.KFFC.TO.W.0044.000000T0000Z-211230T2345Z/
Dodge GA-Pulaski GA-
644 PM EST Thu Dec 30 2021
...THE TORNADO WARNING FOR WEST CENTRAL DODGE AND EAST CENTRAL
PULASKI COUNTIES WILL EXPIRE AT 645 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.
LAT...LON 3218 8340 3229 8340 3229 8337 3227 8335
3228 8334 3229 8334 3228 8333 3229 8333
3229 8312 3214 8314
TIME...MOT...LOC 2344Z 275DEG 37KT 3223 8319
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Dec 30, 2:43 PM EST, 3 hours 48 minutes earlier.
Area forecast discussion, Dec 30, 2:43 PM EST, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EST Thu Dec 30 2021 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Friday Night/... Active weather has persisted through the day today as the area remains within a decidedly not December-like pattern. A convective complex sparked yesterday afternoon across the Mid Mississippi Valley progressed into northwest Georgia late last night and subsequently sagged into the metro Atlanta area during the predawn hours this morning. This convective line became stationary over the metro this morning given zonal steering flow and produced a strip of heavy rainfall from one to three inches with locally higher totals, generally along the I-20 corridor. This convectively driven surface boundary has continued to slowly push southward through this afternoon. Cells along this boundary have thus continued to train as the boundary makes its slow southward drift. A localized flash flood threat will exist where these cells continue to produce rainfall totals of one to two inches with locally higher amounts through the afternoon. A Flood Watch remains in effect generally along the I-20 corridor and points 50 or so miles north and south in either direction. The highest flash flood risk has shifted largely to the southern end of the watch at this time as heavier rain has pushed south of the metro where highest amounts fell earlier today. Over the next few hours, the axis of heaviest rainfall will continue to shift south toward areas with higher FFG, so the threat should become more diffuse. The other focus through this evening will be the ongoing risk for severe thunderstorms. Significant clearing has occurred across central Georgia ahead of the aforementioned boundary this afternoon. Temperatures have soared into the upper 70s and low 80s and dewpoints in the upper 60s to lower 70s, yielding 1000-1500 J/kg of MLCAPE. Bulk shear of 40-50 kts is also in place, and, while parallel to the surface boundary, will enhance the risk for damaging wind gusts. While damaging wind gusts would be the main threat, a brief tornado also may be possible. A Severe Thunderstorm Watch has been issued for Middle Georgia through 02Z to cover this threat. Convective coverage and intensity is expected to diminish in coverage and intensity by late evening. A much quieter night is ahead with low clouds and patchy fog expected. The large scale pattern remains unchanged for Friday, though rainfall coverage will be less through much of the day. Showers will likely begin to increase gradually through the afternoon into Friday night, especially across north Georgia, as another upper disturbance lifts into the Mid Mississippi Valley. An isolated thunderstorm two is not out of the question in far north Georgia late in the day. Potentially record breaking warmth will again be on tap. RW .LONG TERM /Saturday through Thursday/... Active start to the long term on Saturday afternoon with a S-SWly flow socked over much of the SE US with an approaching shortwave deepening over the western Plains. This shortwave remains the sole play in the long term for the CWA, but remains a pesky system with another low confidence forecast, even just a few days out. Good news is, model guidance has been in agreement for this run at least, but has slowed the progression of the wave and associated cold front. Decent MU/SBCAPE values around 100-200j/kg near 00-06z for December, but with the timing of the system into the overnight on Sunday, uncertainty remains on extent and severity of severe weather probability. Nevertheless, still a system to monitor with continual model guidance changes and expecting forecast to change approaching the end of the weekend. In addition, with the best likely time for the cold front to push through the area late Sunday evening, temps expected to rapidly drop, bottoming into the upper 20s to low 30s for much of the forecast area by Monday morning. As for the wintry precip chances, again, low confidence forecast, but kept with current trends for low-end slight chance rain/snow mix showers, mainly for the higher elevations of N GA. In summary, a low confidence forecast all-around from the long term desk. However, once the system pushes through, a dry start to the work week and the rest of the long term is on tap as the CWA goes under mostly zonal flow aloft. Morgan && .AVIATION... 18Z Update... A large area of shra and tsra extends across ATL area and AHN sites with heaviest tsra activity having shifted south of these sites. Expect shra to persist at ATL/AHN sites through around 20-22Z before tapering. Shra/tsra coverage will be on the increase at MCN/CSG this afternoon into early evening before shifting south after 00Z. Cigs are a mixed bag, ranging from IFR to VFR. Generally expect lingering IFR and MVFR to lift toward VFR by 21-23Z before a rapid deterioration tonight, especially by 06Z when IFR and LIFR cigs are expected along with areas of fog. Winds remain SW to W through the period at 4-10kts with higher gusts possible in tsra at MCN/CSG. //ATL Confidence...18Z Update... High confidence on winds. Low to medium confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 57 70 62 75 / 20 40 30 60 Atlanta 59 72 64 74 / 20 30 30 70 Blairsville 48 67 58 69 / 10 40 60 90 Cartersville 56 71 62 76 / 10 40 60 80 Columbus 64 77 65 78 / 30 30 20 40 Gainesville 56 68 62 73 / 20 40 60 80 Macon 62 77 64 79 / 40 30 20 20 Rome 56 72 62 77 / 10 40 60 80 Peachtree City 58 73 63 76 / 20 30 30 60 Vidalia 66 78 66 81 / 30 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM EST this evening for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Cherokee...Clarke... Clayton...Cobb...Coweta...DeKalb...Douglas...Fayette...Floyd... Forsyth...Greene...Gwinnett...Hall...Haralson...Heard...Henry... Jackson...Jasper...Madison...Meriwether...Morgan...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Taliaferro... Troup...Walton...Wilkes. Severe Thunderstorm Watch until 9 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Hancock...Harris...Houston...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Muscogee...Peach...Pike...Pulaski...Schley... Stewart...Sumter...Talbot...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Washington...Webster... Wheeler...Wilcox...Wilkinson. && SHORT TERM...RW LONG TERM....Morgan AVIATION...RW
Hazardous weather outlook, Dec 30, 4:50 PM EST, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 450 PM EST Thu Dec 30 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 450 PM EST Thu Dec 30 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Thunderstorms will be possible across central Georgia through this evening. The primary threats will be heavy rainfall, gusty to damaging winds, a brief tornado, and cloud-to-ground lightning. A Flood Watch is in effect until 7 PM for portions of north Georgia, generally for areas along the Interstate 20 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance for thunderstorms Friday for north Georgia. The primary threats will be gusty to damaging winds, periods of heavy rain, and occasional cloud-to-ground lightning. Additional rounds of thunderstorms are possible Saturday and Sunday. Some of these storms may be severe. There is also a possibility for some mixed wintry precipitation in far northern Georgia overnight Sunday evening into early Monday morning. Stay tuned to the latest forecasts throughout the week for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Dec 30, 4:19 PM EST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EST THU DEC 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 4 ESE NEW GEORGIA 33.79N 84.83W
12/30/2021 PAULDING GA EMERGENCY MNGR
FLOODING ACROSS WINN RD BETWEEN SOUTH PAULDING HIGH
SCHOOL AND NEARBY CREEK
&&
EVENT NUMBER FFC2100701
20Special weather statement, Dec 30, 4:39 PM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
439 PM EST Thu Dec 30 2021
GAZ085-097-302215-
Johnson GA-Laurens GA-
439 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern Laurens
and central Johnson Counties through 515 PM EST...
At 439 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lovett, or near Wrightsville, moving east at
30 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Wrightsville, Lovett, Meeks and Spann.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.
&&
LAT...LON 3260 8256 3259 8257 3260 8283 3269 8285
3276 8266 3270 8253
TIME...MOT...LOC 2139Z 257DEG 24KT 3264 8278
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 5:14 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
514 PM EST Thu Dec 30 2021
GAZ086-302245-
Emanuel GA-
514 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern Emanuel
County through 545 PM EST...
At 514 PM EST, a strong thunderstorm was near Dellwood, or 7 miles
north of Swainsboro, moving east at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Garfield, Summertown, Three Points, Dellwood, Modoc, Canoochee,
Blundale and Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
east central Georgia.
&&
LAT...LON 3263 8247 3273 8245 3276 8244 3277 8242
3277 8241 3279 8239 3283 8231 3283 8226
3280 8221 3281 8218 3281 8215 3266 8208
3265 8206
TIME...MOT...LOC 2214Z 257DEG 43KT 3271 8235
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 5:31 PM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EST Thu Dec 30 2021
GAZ085-086-302300-
Emanuel GA-Johnson GA-
531 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Emanuel and
southeastern Johnson Counties through 600 PM EST...
At 530 PM EST, a strong thunderstorm was over Adrian, or 11 miles
north of Soperton, moving east at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Twin City, Adrian, Garfield, Nunez, Norristown Junction,
Norristown and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
east central Georgia.
&&
LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
3248 8218 3251 8259 3261 8260 3266 8207
3262 8201 3259 8201
TIME...MOT...LOC 2230Z 269DEG 38KT 3254 8254
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 5:47 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EST Thu Dec 30 2021
GAZ097-098-302315-
Treutlen GA-Laurens GA-
547 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of central Laurens and
western Treutlen Counties through 615 PM EST...
At 547 PM EST, a strong thunderstorm was over Rentz, or 12 miles
south of Dublin, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Soperton, Rentz, Lothair, Orland, Rockledge, Orianna, Lowery,
Barnhill and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and east central Georgia.
&&
LAT...LON 3231 8263 3231 8265 3230 8267 3230 8266
3229 8267 3230 8271 3231 8272 3229 8274
3231 8302 3246 8302 3252 8268 3237 8256
TIME...MOT...LOC 2247Z 267DEG 29KT 3236 8297
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 30, 6:27 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EST Thu Dec 30 2021
GAZ086-098-112-310000-
Emanuel GA-Treutlen GA-Montgomery GA-
627 PM EST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southwestern
Emanuel, Treutlen and northern Montgomery Counties through 700 PM
EST...
At 627 PM EST, a strong thunderstorm was over Soperton, moving east
at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Soperton, Adrian, Stillmore, Oak Park, Nunez, Tarrytown,
Covena, Norristown, Norristown Junction, Lexsy, Blackville, Zaidee
and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central, southeastern and east central Georgia.
&&
LAT...LON 3235 8225 3232 8226 3232 8236 3235 8241
3232 8242 3231 8265 3252 8263 3252 8260
3253 8259 3253 8256 3255 8258 3263 8227
3249 8218
TIME...MOT...LOC 2327Z 268DEG 25KT 3238 8259
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 8:28 PM EST | Special Weather Statement | FFC | Dade | 32 min |
| Dec 29, 8:41 PM EST | Special Weather Statement | FFC | Dade | 34 min |
| Dec 29, 9:07 PM EST | Special Weather Statement | FFC | Catoosa, Walker | 23 min |
| Dec 29, 9:28 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Dec 29, 9:38 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 52 min |
| Dec 29, 9:57 PM EST | Special Weather Statement | FFC | Fannin, Murray | 48 min |
| Dec 29, 10:05 PM EST | Severe Thunderstorm Warning | FFC | Floyd, Gilmer, Gordon, Murray, Pickens, Whitfield | 40 min |
| Dec 29, 10:15 PM EST | Special Weather Statement | FFC | Floyd | 30 min |
| Dec 29, 10:31 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 44 min |
| Dec 29, 10:37 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Dawson, Gilmer, Gordon, Pickens | 38 min |
| Dec 29, 10:41 PM EST | Special Weather Statement | FFC | Fannin, Gilmer, Union | 34 min |
| Dec 29, 10:51 PM EST | Special Weather Statement | FFC | Haralson | 24 min |
| Dec 29, 11:08 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Dawson, Forsyth, Fulton and 3 more | 52 min |
| Dec 29, 11:12 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 48 min |
| Dec 29, 11:35 PM EST | Special Weather Statement | FFC | Banks, Hall, White | 25 min |
| Dec 29, 11:42 PM EST | Special Weather Statement | FFC | Fulton, Gwinnett | 33 min |
| Dec 29, 11:48 PM EST | Special Weather Statement | FFC | Carroll, Douglas | 27 min |
| Dec 30, 12:03 AM EST | Special Weather Statement | FFC | Banks | 27 min |
| Dec 30, 12:29 AM EST | Special Weather Statement | FFC | Clarke, DeKalb, Jackson, Madison | 31 min |
| Dec 30, 1:00 AM EST | Special Weather Statement | FFC | Barrow, Clarke, DeKalb, Fulton, Oconee, Walton | 60 min |
| Dec 30, 1:07 AM EST | Special Weather Statement | FFC | Heard | 23 min |
| Dec 30, 1:23 AM EST | River Flood Warning | FFC | Dade | 9 hr |
| Dec 30, 1:27 AM EST | Special Weather Statement | FFC | Heard | 33 min |
| Dec 30, 1:53 AM EST | River Flood Warning | FFC | DeKalb | 4 hr |
| Dec 30, 2:32 AM EST | Special Weather Statement | FFC | Morgan, Rockdale | 58 min |
| Dec 30, 4:50 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard | 40 min |
| Dec 30, 5:38 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 52 min |
| Dec 30, 5:45 AM EST | Special Weather Statement | FFC | Jefferson | 30 min |
| Dec 30, 7:22 AM EST | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Haralson | 38 min |
| Dec 30, 8:25 AM EST | Flash Flood Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 1 more | 6 hr |
| Dec 30, 8:34 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Dec 30, 8:35 AM EST | Flood Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Cherokee and 34 more | 10 hr |
| Dec 30, 8:52 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 23 min |
| Dec 30, 9:07 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 23 min |
| Dec 30, 9:28 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 32 min |
| Dec 30, 9:33 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 11 hr |
| Dec 30, 9:42 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Dec 30, 9:45 AM EST | River Flood Warning | FFC | Cobb, Douglas | 54 hr |
| Dec 30, 9:48 AM EST | River Flood Warning | FFC | DeKalb | 103 min |
| Dec 30, 9:55 AM EST | Flash Flood Warning | FFC | Carroll, Clayton, Coweta, Fayette, Fulton, Heard and 1 more | 4 hr |
| Dec 30, 9:57 AM EST | Special Weather Statement | FFC | Henry, Newton | 33 min |
| Dec 30, 10:15 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 30, 10:28 AM EST | River Flood Warning | FFC | Fulton | 61 min |
| Dec 30, 10:51 AM EST | Flash Flood Warning | FFC | Greene, Morgan, Newton, Oconee, Oglethorpe, Rockdale and 2 more | 6 hr |
| Dec 30, 11:21 AM EST | River Flood Warning | FFC | Newton, Rockdale | 26 hr |
| Dec 30, 11:39 AM EST | Special Weather Statement | FFC | Heard | 66 min |
| Dec 30, 12:05 PM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Dec 30, 12:11 PM EST | Special Weather Statement | FFC | Wilcox | 34 min |
| Dec 30, 12:17 PM EST | Special Weather Statement | FFC | Jasper, Putnam | 28 min |
| Dec 30, 12:35 PM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Dec 30, 12:46 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 29 min |
| Dec 30, 12:48 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 27 min |
| Dec 30, 12:54 PM EST | Special Weather Statement | FFC | Dodge | 36 min |
| Dec 30, 12:54 PM EST | Special Weather Statement | FFC | Dodge | 36 min |
| Dec 30, 1:13 PM EST | Special Weather Statement | FFC | Troup | 32 min |
| Dec 30, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 28 min |
| Dec 30, 2:02 PM EST | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| Dec 30, 2:05 PM EST | Special Weather Statement | FFC | Dodge | 25 min |
| Dec 30, 2:12 PM EST | Special Weather Statement | FFC | Butts, Lamar, Pike | 33 min |
| Dec 30, 2:12 PM EST | Special Weather Statement | FFC | Crawford, Peach | 33 min |
| Dec 30, 2:18 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike | 27 min |
| Dec 30, 2:27 PM EST | Special Weather Statement | FFC | Toombs | 33 min |
| Dec 30, 2:31 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach | 44 min |
| Dec 30, 2:36 PM EST | Special Weather Statement | FFC | Telfair | 39 min |
| Dec 30, 2:45 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 30 min |
| Dec 30, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 26 min |
| Dec 30, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 31 min |
| Dec 30, 3:15 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Dec 30, 3:19 PM EST | Special Weather Statement | FFC | Wheeler | 26 min |
| Dec 30, 3:30 PM EST | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 45 min |
| Dec 30, 3:34 PM EST | Special Weather Statement | FFC | Jefferson | 26 min |
| Dec 30, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 50 min |
| Dec 30, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Dec 30, 3:55 PM EST | Special Weather Statement | FFC | Twiggs | 35 min |
| Dec 30, 3:56 PM EST | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Dec 30, 3:59 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 46 min |
| Dec 30, 4:05 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 40 min |
| Dec 30, 4:10 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 50 min |
| Dec 30, 4:15 PM EST | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 45 min |
| Dec 30, 4:18 PM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 27 min |
Nearby
Tornado Warnings in Georgia, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.